# SDR FDEA200911234127

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208401
- Condition: Damaged
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS-DRILLED FASTENER HOLES STA 1166 FLOORBEAM RBL 25 TO RBL 65.  CUTOUT DAMAGED AREA DIMS 34" LONG, FABRICATED UPPER TEE, 2 SUPPORT ANGLES, AND 2 REINFORCEMENT STRAPS.  INSTALLED IAW SRM 53-10-8, 53-10-2 AND 51-30-2.
